Data

NameBoza Prieto, Luis
DepartmentMatemática Aplicada I
Knowledge areaMatemática Aplicada
Professional categoryProfesor Titular de Universidad
E-mailRequest
     

  Statistics

  • Items

    24

  • Visits

    1732

  • Downloads

    1371

  Publications

 

Article
Icon

On the n-Color Weak Rado Numbers for the Equation x1 + x2 + ··· + xk + c = xk +1

Boza Prieto, Luis; Marín Sánchez, Juan Manuel; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Taylor and Francis, 2019-01-01)
For integers k, n, c with k, n ≥ 1, and c ≥ 0, the n-color weak Rado number WRk (n, c) is defined as the least integer N, ...
Article
Icon

3-color Schur numbers

Boza Prieto, Luis; Marín Sánchez, Juan Manuel; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2019-01-01)
Let k ≥ 3 be an integer, the Schur number Sk(3) is the least positive integer, such that for every 3-coloring of the integer ...
Article
Icon

Numerical semigroups of Szemerédi type

Adhikari, S. D.; Boza Prieto, Luis; Eliahou, Shalom; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2019-01-01)
Given any length k ≥ 3 and density 0 < δ ≤ 1, we introduce and study the set Sz(k, δ) consisting of all positive integers ...
Article
Icon

A general lower bound on the weak Schur number

Boza Prieto, Luis; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2018-01-01)
For integers k, n with k, n ≥ 1, the n-color weak Schur number W Sk(n) is defined as the least integer N, such that for ...
Article
Icon

Equation-regular sets and the Fox–Kleitman conjecture

Adhikari, S. D.; Boza Prieto, Luis; Eliahou, Shalom; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2018-01-01)
Given k ≥ 1, the Fox–Kleitman conjecture from 2006 states that there exists a nonzero integer b such that the 2k-variable ...
Article
Icon

On the degree of regularity of a certain quadratic Diophantine equation

Adhikari, S. D.; Boza Prieto, Luis; Eliahou, Shalom; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2018-01-01)
We show that, for every positive integer r, there exists an integer b = b(r) such that the 4-variable quadratic Diophantine equation (x1 − y1)(x2 − y2) = b is r-regular. Our proof uses Szemerédi’s theorem on arithmetic progressions.
Article
Icon

On the finiteness of some n-color Rado numbers

Adhikari, S. D.; Boza Prieto, Luis; Eliahou, Shalom; Marín Sánchez, Juan Manuel; Revuelta Marchena, María Pastora; Sanz Domínguez, María Isabel (Elsevier, 2017-01-01)
For integers k, n, c with k, n ≥ 1, the n-color Rado number Rk(n, c) is defined to be the least integer N if any, or ...
Article
Icon

Directed pseudo-graphs and Lie algebras over finite fields

Boza Prieto, Luis; Fedriani Martel, Eugenio Manuel; Núñez Valdés, Juan; Pacheco Martínez, Ana María; Villar Liñán, María Trinidad (Institute of Mathematics, Czech Academy of Sciences, 2014-03-01)
The main goal of this paper is to show an application of Graph Theory to classifying Lie algebras over finite fields. It ...
Article
Icon

A historical review of the classifications of Lie algebras

Boza Prieto, Luis; Fedriani Martel, Eugenio Manuel; Núñez Valdés, Juan; Tenorio Villalón, Ángel Francisco (Unión Matemática Argentina, 2013-01-01)
The problem of Lie algebras’ classification, in their different varieties, has been dealt with by theory researchers since ...
Article
Icon

Consequences of some outerplanarity extensions

Boza Prieto, Luis; Fedriani Martel, Eugenio Manuel; Núñez Valdés, Juan (Rocky Mountain Mathematics Consortium, 2012-01-01)
In this expository paper we revise some extensions of Kuratowski planarity criterion, providing a link between the embeddings ...
PhD Thesis
Icon

Inmersiones de grafos en pseudosuperficies: grafos prohibidos, invariantes y algoritmos

Boza Prieto, Luis; Moyano Franco, Rafael; Dávila de Tena, María Teresa (2003-01-01)
Presentation
Icon

Teoremas de Kuratowski en bosques de esferas y planos proyectivos

Boza Prieto, Luis; Dávila de Tena, María Teresa; Moyano Franco, Rafael (Alberto Márquez, 2002-01-01)
Presentation
Icon

Inmersiones celulares no caracterizables por menores

Boza Prieto, Luis; Dávila de Tena, María Teresa; Moyano Franco, Rafael (Alberto Márquez, 2002-01-01)
PhD Thesis
Icon

Inmersiones de grafos en superficies y seudosuperficies con todos los vértices en una misma cara

Núñez Valdés, Juan; Boza Prieto, Luis; Fedriani Martel, Eugenio Manuel (2001-01-01)
La memoria se enmarca en la "Teoría de Inmersiones de Grafos en Superficies", presentando y resolviendo varios e interesantes ...
Article
Icon

Infinite graph embeddings on tubular surfaces

Boza Prieto, Luis; Fedriani Martel, Eugenio Manuel; Márquez Pérez, Alberto; Núñez Valdés, Juan; Revuelta Marchena, María Pastora (2001-01-01)
Article
Icon

Miscellaneous properties of embeddings of line, total and middle graphs

Boza Prieto, Luis; Dávila de Tena, María Teresa; Márquez Pérez, Alberto; Moyano Franco, Rafael (2001-01-01)
Chartrand et al. (J. Combin. Theory Ser. B 10 (1971) 12–41) proved that the line graph of a graph G is outerplanar if and ...
PhD Thesis
Icon

Inmersiones de grafos de línea, medios y totales en superficies

Boza Prieto, Luis; Moyano Franco, Rafael (2000-01-01)
Article
Icon

Seudosuperficies y economía

Guerrero Casas, Flor María; Fedriani Martel, Eugenio Manuel; Boza Prieto, Luis (2000-01-01)
PhD Thesis
Icon

Inmersiones de grafos en superficies tubulares de género finito

Boza Prieto, Luis; Márquez Pérez, Alberto; Revuelta Marchena, María Pastora (1999-02-12)
El matemático alemán Euler (1707-1782) resolvió en 1736 el famoso problema de los puentes de Königsberg. Dicha ciudad ...
Article
Icon

Inmersiones condicionadas de grafos en superficies y seudosuperficies

Fedriani Martel, Eugenio Manuel; Boza Prieto, Luis (1999-01-01)
En este traba jo se procede a recapitular resultados conocidos sobre el problema de caracterizar los grafos que admiten ...
Article
Icon

A link between menger’s theorem and infinite euler graphs

Boza Prieto, Luis; Diánez Martínez, Ana Rosa; Márquez Pérez, Alberto; Quintero Toscano, Antonio Rafael (Akadémiai Kiadó, 1997-01-01)
Article
Icon

The center of an infinite graph

Boza Prieto, Luis; Diánez Martínez, Ana Rosa; Márquez Pérez, Alberto (1996-01-01)
In this note we extend the notion of the center of a graph to infinite graphs. Thus, a vertex is in the center of the ...
Article
Icon

On infinite outerplanar graphs

Boza Prieto, Luis; Diánez Martínez, Ana Rosa; Márquez Pérez, Alberto (Institute of Mathematics of the Czech Academy of Sciences, 1994-01-01)
In this Note, we study infinite graphs with locally finite outerplane embeddings, given a characterization by forbidden subgraphs
PhD Thesis
Icon

Transversalidad en grafos numerales localmente finitos

Márquez Pérez, Alberto; Boza Prieto, Luis (1993-11-19)
Los primeros problemas que plantearon y resolvieron en Teoría de Grafos, son problemas referentes a la Transversalidad de ...